Duke Mathematical Journal

A Bezout type theorem for points of finite type on real hypersurfaces

John P. D’Angelo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 50, Number 1 (1983), 197-201.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077303005

Digital Object Identifier
doi:10.1215/S0012-7094-83-05007-X

Mathematical Reviews number (MathSciNet)
MR700136

Zentralblatt MATH identifier
0518.32004

Subjects
Primary: 32F25

Citation

D’Angelo, John P. A Bezout type theorem for points of finite type on real hypersurfaces. Duke Math. J. 50 (1983), no. 1, 197--201. doi:10.1215/S0012-7094-83-05007-X. https://projecteuclid.org/euclid.dmj/1077303005


Export citation

References

  • [1] J. P. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615–637.
  • [2] K. Diederich and J. E. Fornaess, Pseudoconvex domains with real-analytic boundary, Ann. Math. (2) 107 (1978), no. 2, 371–384.
  • [3] W. Fulton, Intersection Theory, Springer-Verlag, (Book to appear), 1983.
  • [4] P. A. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978.